Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1989, Volume 29, Number 2, Pages 277–285 (Mi zvmmf8154)  

The entry of a freely expanding gas jet into a circular aperture in a transverse obstacle

A. M. Bishaev, E. F. Limar, S. P. Popov, E. M. Shakhov

Moscow

Full text: PDF file (1013 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1989, 29:1, 193–198

Bibliographic databases:

UDC: 517.958:533.7
MSC: 76-99
Received: 12.01.1988

Citation: A. M. Bishaev, E. F. Limar, S. P. Popov, E. M. Shakhov, “The entry of a freely expanding gas jet into a circular aperture in a transverse obstacle”, Zh. Vychisl. Mat. Mat. Fiz., 29:2 (1989), 277–285; U.S.S.R. Comput. Math. Math. Phys., 29:1 (1989), 193–198

Citation in format AMSBIB
\Bibitem{BisLimPop89}
\by A.~M.~Bishaev, E.~F.~Limar, S.~P.~Popov, E.~M.~Shakhov
\paper The entry of a freely expanding gas jet into a circular aperture in a transverse obstacle
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1989
\vol 29
\issue 2
\pages 277--285
\mathnet{http://mi.mathnet.ru/zvmmf8154}
\zmath{https://zbmath.org/?q=an:0709.76584}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1989
\vol 29
\issue 1
\pages 193--198
\crossref{https://doi.org/10.1016/0041-5553(89)90065-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8154
  • http://mi.mathnet.ru/eng/zvmmf/v29/i2/p277

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:137
    Full text:94
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021